# SDR IPXA2016030900533

- Difficulty date: February 16, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 10,971 hours, 6,818 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: A57661001128
- Part serial: 1571
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C, LEFT ALL SPEED AILERON INBD AFT CORNER DELAMINATED.  REPAIRED IAW SRM 57-61-11, PARA 4E AND 51-77-12, PARA 4.D, FIG 222 USING DOUBLER .020 2024-T3 CLAD, HONEYCOMB CORE F0N1-4309-70 5056, PASTE ADHESIVE.
